# SDR DALA2024011900875

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,190 hours, 25,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 1L DOOR SLIDE LIGHT ISSUES. CORRECTIVE ACITON: ADJUSTED AFT PROX SW PER B757 AMM 25-66. SYS OPS NML. (0157581)
